User menu

The Lenard recursion relation and a family of singularly perturbed matrix models

Bibliographic reference Atkin, Max. The Lenard recursion relation and a family of singularly perturbed matrix models.Random Matrix Theory: Foundations and Applications ((Poland) Krakow, du 01/07/2014 au 06/07/2014). In: Acta Physica Polonica. Series B: Elementary Particle Physics, Nuclear Physics, Statistical Physics, Theory of Relativity, Field Theory, Vol. 46, no.9, p. 1825-1832 (2015)
Permanent URL http://hdl.handle.net/2078.1/171556